Alert archive / Wisconsin / Small Craft Advisories in 2011

Small Craft Advisory 2, NWS Green Bay, WI

January 6, 2011

NWS Green Bay, WI issued this small craft advisory at Jan 6, 2011, 4:12 AM CST. It took effect at Jan 6, 2011, 6:00 AM CST. It was in force for 22 hr.

The area

The counties it named.

The facts

Issued
Jan 6, 2011, 4:12 AM CST (10:12 UTC)
In effect from
Jan 6, 2011, 6:00 AM CST
Expired
Jan 7, 2011, 4:00 AM CST
In force
22 hr
Issued by
NWS Green Bay, WI

The text

As transmitted, in the capitals the NWS used until 2016.

069 
WHUS73 KGRB 061012
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
412 AM CST THU JAN 6 2011

...GUSTY NORTHWEST WINDS TODAY THROUGH FRIDAY NIGHT.

.GUSTY NORTHWEST WINDS WILL DEVELOP TODAY AND LINGER INTO FRIDAY
NIGHT AS A LOW PRESSURE SYSTEM DEEPENS OVER THE GREAT LAKES
REGION. 

LMZ541>543-062200-
/O.NEW.KGRB.SC.Y.0002.110106T1200Z-110108T0000Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
412 AM CST THU JAN 6 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM CST FRIDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM CST FRIDAY. 

* WINDS: NORTHWEST WINDS 15 TO 25 KNOTS.

* WAVES: WAVES 2 TO 4 FEET AND HIGHER TOWARD THE OPEN WATERS OF
  LAKE MICHIGAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

TH
4 follow-up statements
484 
WHUS73 KGRB 061539
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
ISSUED BY NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
939 AM CST THU JAN 6 2011

...GUSTY NORTHWEST WINDS TODAY THROUGH FRIDAY NIGHT.

.NORTHWEST WINDS WILL INCREASE TODAY AND THEN LINGER INTO FRIDAY
NIGHT AS A LOW PRESSURE SYSTEM DEEPENS OVER THE GREAT LAKES
REGION.

LMZ541>543-062345-
/O.CON.KGRB.SC.Y.0002.000000T0000Z-110108T0000Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
939 AM CST THU JAN 6 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST FRIDAY. 

* WINDS: NORTHWEST WINDS 15 TO 25 KNOTS.

* WAVES: WAVES 2 TO 4 FEET AND HIGHER TOWARD THE OPEN WATERS OF 
  LAKE MICHIGAN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

KUHLMAN
697 
WHUS73 KGRB 062113
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
ISSUED BY NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
313 PM CST THU JAN 6 2011

...GUSTY NORTHWEST WINDS CONTINUING THROUGH SATURDAY EVENING.

.NORTHWEST WINDS WILL BE GUSTY AT TIMES THROUGH SATURDAY EVENING
AS A NEARLY STATIONARY LOW PRESSURE SYSTEM OVER NORTHERN GREAT
LAKES REGION DEEPENS. THE LOW PRESSURE SYSTEM WILL GRADUALLY
WEAKEN AND THEN FINALLY MOVE TO THE EAST DURING THE DAY BY
SATURDAY EVENING.

LMZ541>543-070515-
/O.EXT.KGRB.SC.Y.0002.000000T0000Z-110109T0600Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
313 PM CST THU JAN 6 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT CST SATURDAY
NIGHT...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL MIDNIGHT CST
SATURDAY NIGHT. 

* WINDS: NORTHWEST WINDS 15 TO 25 KNOTS.

* WAVES: WAVES 2 TO 4 FEET AND HIGHER TOWARD THE OPEN WATERS OF 
  LAKE MICHIGAN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
098 
WHUS73 KGRB 070255
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
855 PM CST THU JAN 6 2011

...GUSTY NORTHWEST WINDS CONTINUING THROUGH SATURDAY EVENING.

.NORTHWEST WINDS WILL BE GUSTY AT TIMES THROUGH SATURDAY EVENING
AS A NEARLY STATIONARY LOW PRESSURE SYSTEM OVER NORTHERN GREAT
LAKES REGION DEEPENS. THE LOW PRESSURE SYSTEM WILL GRADUALLY
WEAKEN AND THEN FINALLY MOVE TO THE EAST DURING THE DAY BY
SATURDAY EVENING.

LMZ541>543-071100-
/O.CON.KGRB.SC.Y.0002.000000T0000Z-110109T0600Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
855 PM CST THU JAN 6 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
SATURDAY NIGHT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
SATURDAY NIGHT. 

* WINDS: NORTHWEST WINDS 20 TO 25 KNOTS...WITH GUSTS TO 30 KTS
  NEAR DEATHS DOOR.

* WAVES: WAVES 2 TO 4 FEET AND HIGHER TOWARD THE OPEN WATERS OF 
  LAKE MICHIGAN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
725 
WHUS73 KGRB 071000
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
400 AM CST FRI JAN 7 2011

...NORTHWEST WINDS TO INCREASE TONIGHT...

.NORTHWEST WINDS HAVE DIMINISHED BELOW SMALL CRAFT ADVISORY EARLY
FRIDAY MORNING BUT ARE EXPECTED TO INCREASE AGAIN LATE TONIGHT
INTO SATURDAY.

LMZ541>543-071100-
/O.CAN.KGRB.SC.Y.0002.000000T0000Z-110109T0600Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
400 AM CST FRI JAN 7 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

NORTHWEST WINDS HAVE DIMINISHED BELOW SMALL CRAFT ADVISORY THIS
FRIDAY MORNING. A NEW SMALL CRAFT ADVISORY MAY BE NEEDED FOR THE
PERIOD LATE TONIGHT INTO SATURDAY NIGHT AS WINDS INCREASE FROM THE
NORTHWEST AGAIN.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Jan 6, 3:10 AM CST, 1 hour 2 minutes earlier.

Area forecast discussion, Jan 6, 3:10 AM CST, 1 hour 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
310 AM CST THU JAN 6 2011

.SHORT TERM...TODAY/TONIGHT/FRIDAY. SAT/RADAR AND SURFACE OBS
INDICATE CLOUDS AND LINGERING FLURRIES CONTINUE TO LAG BEHIND THE
WEAK DEPARTING CLIPPER THIS MORNING. COLDER DRIER AIR IN THE
NORTHWEST FLOW WAS WORKING INTO MINNESOTA AND FAR NORTHWEST
WISCONSIN WHERE SKIES WERE MAINLY CLEAR. SOME THIN MID/HIGH LEVEL
CLOUDS ASSOCIATED WITH A WEAK SYSTEM DROPPING INTO WESTERN
MINNESOTA AT 08Z WERE SPREADING INTO THE GREAT LAKES REGION EARLY
THIS AM. DUE TO LATEST TRENDS...WILL LIKELY HANG ONTO A MOSTLY
CLOUDY SKY CONDITION AND PERHAPS LINGER FLURRIES OVER MOST AREAS
THIS MORNING.

OTHERWISE MAIN FOCUS OF THIS FORECAST IS THE GOING LAKE SNOW
ADVISORY FOR VILAS COUNTY THIS AM. OFFICIALLY THE HEADLINE STARTS
AT 3 AM AND LITTLE IS GOING ON ACROSS THIS REGION AT THIS TIME.
WILL LIKELY LET THIS HEADLINE RUN ITS COURSE DUE TO DELTA T/S
INCREASE THIS MORNING WITH THE CAA AND THEN LATER TODAY INVERSION
HEIGHTS PROGGED TO INCREASE AS A TROF AXIS SPOKE EXTENDING FROM
FROM A RETROGRADING UPPER LOW ROTATES OVER THE AREA PROVIDING
SOME WEAK LIFT/CONVERGENCE TO THE AREA. THIS TROF AXIS DROPS
SOUTH OF THE LES LATE THIS AFTERNOON OR EARLY EVENING AND THEN H8
WINDS TURN A BIT MORE NORTHWEST TONIGHT TO DECREASE LES ACTIVITY.

FOR FRIDAY...PARAMETERS FOR LES ACTIVITY OVER VILAS COUNTY
INCREASE AGAIN AS THE UPPER LOW POSITIONS OVER EASTERN UPPER
MICHIGAN OR NORTHERN LOWER MICHIGAN FRIDAY AFTERNOON. IN ADDITION
TO ANTICIPATED FAVORABLE WIND DIRECTION...DELTA T/S AROUND 20 AND
SOME INCREASE IN MOISTURE WITH THE UPPER SYSTEM. LAPSE RATES ALSO
BECOME MORE UNSTABLE OVER THE LES REGION. QUITE POSSIBLE LES TYPE
HEADLINES WILL BE NEEDED AGAIN STARTING OR MAYBE CONTINUING INTO
FRIDAY.  WILL ALSO EXPAND SNOW SHOWER OR FLURRY ACTIVITY TO THE
REST OF THE AREA FRIDAY DUE TO LAPSE RATES ALSO BECOME A LITTLE
MORE UNSTABLE UNDER THE DEVELOPING CYCLONIC FLOW ALOFT.

FORECAST TEMPS UNDER MERCY OF CLOUD TRENDS. AS NOTED OVER MINNESOTA
EARLY THIS MORNING...ANY CLEARING AND TEMPS PLUMMET WELL INTO THE
SUB ZERO RANGE. WILL USE A BLEND OF GUID TEMPS TODAY THROUGH
FRIDAY DUE TO THIS UNCERTAINTY WITH CLOUD TRENDS.

.LONG TERM...FRI NGT THRU NXT WED. MAIN FCST CONCERNS INITIALLY TO
BE ON LK EFFECT FOR VILAS CNTY AS CONDITIONS ARE FAVORABLE FOR
ACCUMULATING SNOW. GENERALLY QUIET (FOR JANUARY STANDARDS) FOR THE
FIRST HALF OF NXT WEEK WITH NO SIGNIFICANT STORMS ON THE HORIZON.
JUST MORE OF THE SAME WITH BLO NORMAL TEMPS AND SPOTTY LK EFFECT
SNOW SHWRS OFF OF LAKES SUPERIOR AND MICHIGAN.

NEARLY VERTICALLY STACKED SYSTEM DRIFTS SEWD TOWARD LK ERIE FRI
NGT WITH A SFC TROF EXTENDED NW THRU UPR MI. MAIN FOCUS TO BE ON
LK EFFECT SNOW SHWRS OVR N-CNTRL WI WHICH MAY BECOME LOCALLY HVY
OVR NW SECTIONS OF VILAS CNTY AS TRAJS ARE FAVORABLE...INVERSION
HGTS ARE HIGH (6K FT)...DEEP MSTR IN PLACE AND MODERATE OMEGA
WITHIN THE DENDRITIC GROWTH ZONE. TRAJS WL BE THE KEY AS TO
WHETHER THE SNOW SHWRS MOV INTO VILAS OR REMAIN JUST TO THE WEST.
POSSIBILITY OF 2 TO 4 INCHES OF ACCUMULATION FOR NW VILAS IF TRAJS
LINE UP PROPERLY. THE REMAINDER OF NE WI WL SEE MAINLY FLURRIES
ALTHO WL HAVE TO WATCH THE LK MI SHORELINE JUST IN CASE WNDS SHIFT
N-NE. MIN TEMPS TO RANGE FROM NEAR ZERO CNTRL TO THE LWR TEENS
NEAR LK MI.

THE SYSTEM PULLS FARTHER EAST ON SAT...BUT COLD CYCLONIC FLOW
REMAINS IN PLACE OVR THE WRN GREAT LKS. ONLY CHG IN THE THERMAL
PROFILE IS SLIGHTLY WARMER AIR AT 8H WHICH MAY WEAKEN INSTABILITY
A BIT OVR LK SUPERIOR. NEVERTHELESS...TRAJS ARE STILL FAVORABLE SO
EXPECT ADDL ACCUMULATING SNOW FOR VILS CNTY ON SAT. COULD EASILY
SEE ANOTHER 1 TO 3 INCHES FOR THE SNOWBELT OF VILAS WITH LESSER
AMTS FARTHER SOUTH AND EAST. NOTHING MORE THAN FLURRIES ELSEWHERE
WITH MAX TEMPS IN THE TEENS TO LWR 20S.

MDLS INDICATE HI PRES TO START BUILDING INTO THE WRN GREAT LKS SAT
NGT AND USHER IN SOME DRIER AIR. AS THIS DRIER AIR ARRIVES AND
INVERSION HGTS LWR...EXPECT TO SEE THE LK EFFECT SNOW SHWRS BEGIN
TO DIMINISH IN BOTH COVERAGE AND INTENSITY. HAVE MAINTAINED CHC
POPS FOR NW VILAS...BUT ADDL ACCUMULATIONS WL BE LGT (GENERALLY
LESS THAN AN INCH). CNTRL AND E-CNTRL WI SHOULD SEE SKIES BECOME
PARTLY CLDY AND THIS WOULD ALLOW TEMPS TO DROP. HAVE LOWERED MIN
TEMPS A COUPLE OF DEGS FROM THE PREV FCST.

HI PRES TO BE DRAPED ACROSS WI ON SUNDAY WITH ONLY ISOLATED SNOW
SHWRS LEFT FOR VILAS CNTY AS WNDS DO REMAIN NW. OTHER THAN LK
CLDS...ANTICIPATE A FAIR AMT OF SUNSHINE OVR CNTRL/E-CNTRL WI AND
THIS SHOULD ALLOW TEMPS TO AGAIN REACH THE UPR TEENS TO LWR 20S.
WND SPDS WL BE DIMINISHED SO IT MAY ACTUALLY FEEL WARMER OUTSIDE
DESPITE TEMPS A COUPLE OF DEGS BLO NORMAL.

IT COULD BE A COLD NGT ACROSS NE WI SUNDAY NGT...ESP ACROSS THE
NORTH WHERE FRESH SNOW IS ON THE GROUND DUE TO PARTLY CLDY SKIES
AND LGT WNDS. PREFER TO GO WITH LESS CLDS IN THE GRIDS AND LWR
TEMPS AT LEAST A COUPLE OF DEGS. ON MON...WL BE WATCHING A NEW
SYSTEM MOVG ACROSS THE ROCKIES. AS USUAL...THE GFS IS FASTER THAN
THE OTHER MDLS BY TAKING THIS SHRTWV TROF INTO THE NRN/CNTRL
ROCKIES BY 00Z TUE. ONLY CONCERNS FOR NE WI WL BE TIMING OF CLD
INCREASE AND PERHAPS SOME FLURRIES NEAR LK MI WITH PERSISTENT N-NE
WNDS.

LINGERING LGT SNOW SHWRS OR FLURRIES ARE PSBL OVR N-CNTRL WI AND
LAKESHORE COUNTIES MON NGT AS WNDS BACK FROM N-NE TO DUE NORTH
OVRNGT. THE SHRTWV TROF IS PROGGED TO SLIDE SE AND TEND TO SHEAR
WITH TIME HEADED THRU TUE. GFS REMAINS FARTHER NORTH WITH THIS
FEATURE AND THE ECMWF HAS NOW TRENDED A BIT NORTH FROM ITS PREV
RUN. THEREFORE...HAVE KEPT THE MENTION OF FLURRIES IN THE FCST FOR
TUE. THIS SYSTEM SLIDES BY TO OUR EAST BY MID-WEEK WITH A
NORTHERLY WND COMPONENT CONTINUING OVR WI. OTHER THAN WEAK LK
EFFECT POTENTIAL OVR VILAS CNTY...SEE NO OTHER TRIGGER FOR SNOW
OVR THE FCST AREA...THUS DRY CONDITIONS FOR MOST OF THE RGN ON WED.
&&

.AVIATION...MVFR CIGS WILL IMPROVE TO MAINLY VFR CONDITIONS LATER
TODAY AND INTO TONIGHT. PATCHY MVFR VSBYS DUE TO LIGHT SNOW WILL
LINGER EARLY TODAY BEFORE BECOMING VFR. THE EXCEPTION WILL BE
CONTINUED MVFR CIGS AND VSBYS OVER FAR NORTH CENTRAL WISCONSIN DUE
TO LAKE EFFECT SNOW. SNOW SHOWERS WILL BE MODERATE WITH IFR VSBYS
AND CIGS AT TIMES NORTH OF RHI.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
LAKE EFFECT SNOW ADVISORY UNTIL 9 PM CST THIS EVENING FOR WIZ005.

&&

TDH/AK
Hazardous weather outlook, Jan 5, 3:25 PM CST, 12 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
325 PM CST WED JAN 5 2011

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-062130-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
325 PM CST WED JAN 5 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TONIGHT

AN ALBERTA CLIPPER WILL EXIT THE REGION EARLY THIS EVENING.
SNOW COVERED ROADS MAY CAUSE LOCALLY HAZARDOUS TRAVEL CONDITIONS
DURING THE EVENING.

LAKE EFFECT SNOW SHOWERS WILL INCREASE ACROSS VILAS COUNTY LATE
TONIGHT...WITH MINOR ACCUMULATIONS LIKELY BY DAYBREAK.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY

CONDITIONS WILL BE FAVORABLE FOR LAKE EFFECT SNOW SHOWERS OVER
NORTH CENTRAL WISCONSIN...ESPECIALLY VILAS COUNTY...FROM THURSDAY
INTO THURSDAY EVENING. A LAKE EFFECT SNOW ADVISORY HAS BEEN POSTED
FOR VILAS COUNTY...WHERE TOTAL ACCUMULATIONS OF 4 TO 8 INCHES
ARE EXPECTED.

A LULL IN THE LAKE EFFECT SNOW SHOWERS MAY OCCUR LATER THURSDAY
NIGHT INTO FRIDAY MORNING...FOLLOWED BY ANOTHER INCREASE IN
ACTIVITY FRIDAY AFTERNOON AND EVENING.

THE COMBINATION OF COLD AIR AND WIND MAY SEND WIND CHILL READINGS
DOWN INTO THE 10 TO 20 BELOW ZERO RANGE THURSDAY NIGHT INTO FRIDAY
MORNING AND AGAIN FRIDAY NIGHT INTO SATURDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO FORWARD SNOWFALL MEASUREMENTS TO THE
NATIONAL WEATHER SERVICE IN GREEN BAY.

LMZ521-522-541>543-062130-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
325 PM CST WED JAN 5 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY

BLUSTERY NORTHWEST WINDS MAY PRODUCE CONDITIONS HAZARDOUS TO
SMALL CRAFT AT TIMES FROM THURSDAY THROUGH SATURDAY.

TSK/RDM

Nearby

Small Craft Advisories in Wisconsin, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.